# SDR ASAA2020110633514

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,404 hours, 12,782 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 21939
- Condition: Inoperative
- Location: Precooler
- Part time: 14,597 hours, 4,764 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEALTH CHECK REQUIRES REPLACEMENT OF PRE-COOLER VALVE SENSOR.  GROUNDED-YES.  R & R PRECOOLER VALVE SENSOR NR 2 ENGINE, REF B737-800 AMM 36-12-03.
